# SDR AALA20090914TUL01

- Difficulty date: September 14, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N422AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49334
- Aircraft time: 67,551 hours, 36,029 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bushing
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 SLAT IN BOARD KNUCKLE FITTING WORN.  REPLACED WORN BUSHINGS IN KNUCKLE FITTING PER ESO-80117.
